Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is colitis and does it cause shortness of breath and ankle swelling ?

An 84 year old healthy woman was given 50 days of Clindamycin. She was diagnosed with colitis a month after completion. Is it then possible that this patient could have shortness of breath and ankle swelling two months later? Is it possible that a patient is given 50 days of Clindamycin, then suffered colitis within a month of completion of taking this antibiotic ... could then experience shortness of breath and swelling of ankles and legs a month after recovering from the colitis? The age of the patient is 84.
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
What ever is the reason,his case is to be evaluated.
Go to physician and go for complete investigations.
Get proper diagnosis and then start the treatment.
Every thin will be alright.
ok and bye.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor